dcsimg
Article: Generic boundaries in the Podocarpaceae
FAQ

Title

Generic boundaries in the Podocarpaceae

By

Quinn, C. J.

Type

Article

Date of Publication

1970

Original Publication

Proceedings of the Linnean Society of New South Wales

Volume

94

Pages

166--172

Contributed by

BioStor

Language

English

Published by

Sydney Linnean Society of New South Wales

Identifiers

BioStor: https://biostor.org/reference/68457

Rights Status

In copyright. Digitized with the permission of the rights holder.

 

Download MODS